# SDR GTIA2017022001797

- Difficulty date: February 20, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 42,889 hours, 20,486 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK FELL DOWN AFTER LANDING IN ROW 4ABC. REPACK O2 MASK AT SEAT 4ABC IAW AMM 35-21-43. OPS IAW AMM 35-23-00, OPS CHECK GOOD.
